Results 1 to 4 of 4
  1. #1
    Jimmy Crack Corn is offline New Member
    Join Date
    Jun 2008
    Posts
    11

    clomid & liver problems ?

    So I followed a sample stack I found on bodybuilding.com that goes as such...
    1-10 500mg/week testosterone
    1-4 35mg/day dbol
    12-14 clomid 150mg/day
    15-16 clomid 50mg/day
    12-16 nolvadex 40mg/day
    on week 9 i had signs of gyno & stopped cycle & started clomid & nolva as the sample stack reccomended. the clomid use seemed high to me, i've read all kinds of different ways ppl run it, so it's hard to say what's right, but after being on pct for 12 days, my girlfriend noticed the whites of my eyes are yellow, this has me real worried... I know that clomid is not good for the liver in high doses & long use, but could this dose for 2 weeks cause any damage or am I just paranoid now ? should I cut all use of clomid & nolva or should I follow the last 2 weeks of the PCT.
    btw... I had my labs checked prior to cycle & all was good.

  2. #2
    peachfuzz's Avatar
    peachfuzz is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    California
    Posts
    11,534
    refer to your other post...

  3. #3
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by Jimmy Crack Corn View Post
    So I followed a sample stack I found on bodybuilding.com that goes as such...
    1-10 500mg/week testosterone
    1-4 35mg/day dbol
    12-14 clomid 150mg/day
    15-16 clomid 50mg/day
    12-16 nolvadex 40mg/day
    on week 9 i had signs of gyno & stopped cycle & started clomid & nolva as the sample stack reccomended. the clomid use seemed high to me, i've read all kinds of different ways ppl run it, so it's hard to say what's right, but after being on pct for 12 days, my girlfriend noticed the whites of my eyes are yellow, this has me real worried... I know that clomid is not good for the liver in high doses & long use, but could this dose for 2 weeks cause any damage or am I just paranoid now ? should I cut all use of clomid & nolva or should I follow the last 2 weeks of the PCT.
    btw... I had my labs checked prior to cycle & all was good.
    If the whites of your eyes are yellow, get to the ****ing doctor ASAP.

    You liver isnt in a good way.

    Nolva can elevate liver values, it did with me so stop using it. Run the Clomid at 25-50mg/ED not such a high dose, its not needed.

    Drink 2-3 litres (or more) of water ED and get some Liv-52 or MilkThistle.

    Then go to the Doc.

    Then visit the Doc. You need BW done.

    EDIT: NO ALCOHOL

  4. #4
    Jimmy Crack Corn is offline New Member
    Join Date
    Jun 2008
    Posts
    11
    yeah, thanks guys. I posted a thread in the aas forum & got the answeres I needed.
    My g/f thinks my eyes are yellow. on a scale of 1-10 she said they're like a 4. I can see some mild yellow on the insides of my eye balls, but i don't know if thats' anything to stress over. The fact that she noticed it & is concerned has me all freaked out now. If i go to the doc, now they'll run labs & confirm that my levles are outta wack, then do all kinds of test & find nothing, then do more labs & find everything has stablized after cycle. I've been through that ordeal before. I think i'm just going to wait a few months, stay clean, & have my labs checked then.
    as i said, i had my labs checked in september pre-cycle & all was good, so I don't think that little bit of a cycle i did could be enough to cause any serious damage, I think if anything my billirubin is just high.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •